Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

The asymptotic normality of the Koenker-Bassett estimators in nonlinear regression models


Authors: O. V. Ivanov and I. V. Orlovskii
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 72 (2005).
Journal: Theor. Probability and Math. Statist. 72 (2006), 33-45
MSC (2000): Primary 62J02; Secondary 62J99
DOI: https://doi.org/10.1090/S0094-9000-06-00662-4
Published electronically: August 10, 2006
MathSciNet review: 2168134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic normality of the Koenker-Bassett estimators of parameters of a nonlinear regression model with discrete time and independent errors of observations is studied in the paper.


References [Enhancements On Off] (What's this?)

  • 1. R. Koenker and G. Bassett, Regression quantile, Econometrica 46 (1978), 33-50. MR 0474644 (57:14279)
  • 2. P. J. Huber, Robust Statistics, Wiley, New York, 1981. MR 0606374 (82i:62057)
  • 3. A. V. Ivanov, Asymptotic Theory of Nonlinear Regression, Kluwer Academic Publishers, Dordrecht, 1997. MR 1472234 (99h:62086)
  • 4. I. V. Orlovski{\u{\i\/}}\kern.15em, Consistency of Koenker-Bassett estimators in nonlinear regression models, Naukovi Visti NTUU ``KPI'' 3 (2004), 144-152. (Ukrainian)
  • 5. Tae Soo Kim and Hae Kyung Kim, Consistency of regression quantile estimators for the nonlinear time series regression model, Far East J. Theor. Stat. 5(1) (2001), 181-191. MR 1848451 (2002g:62101)
  • 6. P. J. Huber, The behavior of maximum likelihood estimates under nonstandard conditions, Proc. Fifth Berkeley Sympos. Math. Statist. Probability. I, Univ. California Press, Berkeley, 1967, 221-234. MR 0216620 (35:7449)
  • 7. R. N. Bhattacharya and R. Ranga Rao, Normal Approximation and Asymptotic Expansions, Wiley, New York, 1976. MR 0436272 (55:9219)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62J02, 62J99

Retrieve articles in all journals with MSC (2000): 62J02, 62J99


Additional Information

O. V. Ivanov
Affiliation: National Technical University of Ukraine (KPI), Peremogy Avenue 37, Kyiv, Ukraine
Email: ivanov@paligora.kiev.ua

I. V. Orlovskii
Affiliation: National Technical University of Ukraine (KPI), Peremogy Avenue 37, Kyiv, Ukraine

DOI: https://doi.org/10.1090/S0094-9000-06-00662-4
Received by editor(s): March 19, 2004
Published electronically: August 10, 2006
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society